# SDR 95ZZZX6550

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Mag Impulse
- Part time: 1 hours
- Component: BL5136028
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO IMPULSE FAILED TO OPERATE.  ON DISASSEMBLY, IMPULSE SPRING FOUND BROKEN IN TWO PLACES NEAR THE OUTER END.  SPRING IS APPARENTLY TOO BRITTLE.
